# SDR FDEA2018102643013

- Difficulty date: October 4, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC700719
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE FOREWARD UPPER LEFT SKIN EDGE HAS WEAR MARKS MARKED NR 5 REPAIRED THE DAMAGE AREA AS REQUIRED REF SRM 53-00-01 FIG. 4 SHEET. 2 VOL. 1.
